# SDR GAIA00279

- Difficulty date: May 16, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Boot
- Condition: Torn
- Location: Left Inlet
- Stage of operation: CR
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

LRD/BRO - FLT 2731 - DURING CRUISE, LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED.  FOUND SEVERAL LOOSE CLAMPS, ALSO TORN BOOT ON LEFT INLET DUCT.  REMOVED AND REPLACED DUCT.  TIGHTENED CLAMPS.  OPERATIONAL CHECK PERFORMED OKAY.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
